# SDR USAA2009041390878

- Difficulty date: April 10, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 83,717 hours, 31,473 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113N333212
- Part serial: CA0098
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - B13 - MAJOR REPAIR - CRACK ON RIGHT OUTBOARD MAIN FLAP AFT FLAP ROLLER SUPPORT FITTING ASSEMBLY.  REPLACED RIGHT OUTBOARD MAIN FLAP AFT FLAP ROLLER SUPPORT FITTING ASSEMBLY IAW US AIRWAYS EA 101063 & BOEING DWG 113N3330.
